# SDR SWAA2023032004043

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP BTW BS 1006 TO BS 1016 RBL 2 AND WL 208 AFT GALLEY AREA 2023-127570<[01] REPLACED NEW STRAP BTW BS 1006 TO BS 1016 RBL 2 AND WL 208 AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 147A5730 SHEET:23 REV:C SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1. REPLACED STRAP BTW BS 1006 TO BS 1016 RBL 2 AND WL 208 AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 147A5730 SHEET:23 REV:C SEE INDIVIDUAL SIGN OFF BELOW;[03] JOB COMPLETED RII.
